# SDR CA190308017

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: D5311423020091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) L1 DOOR STOP NR 1 LWR I/B HOLE OF INTERCOSTAL CRACKED.
